# SDR ASAA2022072139262

- Difficulty date: July 21, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N266AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 62683
- Aircraft time: 19,085 hours, 6,222 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 143A812210
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT THRESHOLD WEB HAS CORROSION. GROUNDED - YES. REMOVED CORROSION AND CHECKED LIMITS FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-30-15-1A-1 REMOVED AND REPLACED WEB IAW B737-900ER SRM 51-40-02-0G-0W- 1.0 O- .056 R- .041 L- 6.0 D- .015.
